Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes black rashes all over the body with lumps covering the scrotum?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 3309 Questions
Question
Hi,

I have rashes all over my body now. The doctor extracted some samples and send it to the lab for testing (results not out yet). Little bit of background, my crotch turns purple about a week ago, but it's perfectly symmetrical and resembles the shape of my undies. But now, there are rashes all over it and they are black in color. My scrotum is also covered with hard lumps of rashes. It's extremely itchy and painful at the same time. I've noticed some foul smell too. Wiping it with warm water is the only temporary solution i can come up with. What should I do to ease the itchiness and cure the rash? FYI, I didn't inform the doctor about the rashes at my groin for personal reasons. The one down there are all black and hard, the one on my face and tummy are all blister-like rashes. What should I do to get out of this misery? At least, ease the itchiness of the rashes. My scrotum is extremely sensitive to the slightest touch now.
Posted Sun, 17 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Suresh Heijebu 2 hours later
Brief Answer:
NEED TEST REPORTS AND IMAGES

Detailed Answer:
HI Sir,

I have carefully read your query and understand your concern,
Your clinical history largely point to combination of infection caused by viruses like herpes and fungi like tinea cruris.

If possible kindly upload your test results and images of rash.It would help to narrow the diagnoses and specify better treatment outcomes.

Curently i prescribe tab Valacyclovir and Terbinafine .Drugs like antihistaminics- Fexofenadine can help to control your itching associated with rash.

I hope this information is useful to you at the moment,
Further management would depend on the test rest results.
We shall discuss further on your follow up query soon.
Thank you,
Take care,
DR XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What causes black rashes all over the body with lumps covering the scrotum? 30 hours later
I've visited another doctor. The doctor said it's not herpes and the results will not come out until next week. But she said it's chicken pox. She prescribed phenergan tablets and she advised me to stay in for 2 weeks. By the way, my crotch and my testicles are not that itchy anymore and it's turning into skin color gradually. What should I do to make it heal faster and what's with all the black spots. Does it means that they are healing by themselves now? Should I shave my pubic hair to improve ventilation? She also prescribed me Betadine, antiseptic liquid. Can I use it on my testicles too? Please see the photos I uploaded, thank you
 
 
Answered by Dr. Suresh Heijebu 7 hours later
Brief Answer:
VALCYCLOVIR CAN PRODUCE DRAMATIC RELIEF.

Detailed Answer:
Hello sir,

Thanks for writing back to me,

Chicken pox is a self limiting disease, takes 2-3 weeks to completely heal. Please do not shave your pubic hair as it can predispose you to additional bacterial infections and can delay your recovery.

Phenergan is an excellent drug to hasten clinical recovery by controlling itching. Black spots are signs of healing .You need not worry about them.

To hasten your clinical recovery,i I suggest tab Valcyclovir 500mg twice a day for 7 days,kindly consult your doctor on this.

You can safely apply Betadine and antiseptic liquid on the scrotal skin.

I hope this info is very useful to you.
Kindly rate my answer as a means of your valuable feedback.
Thank you,
Take care,
Dr.Suresh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor